Iam a 49 yr old female & have suffered Anxiety & Agoraphobia for many yrs but with the use of medication my life improved greatly infact I became a more outgoing person than I had ever been.Unfortunately the tabs I was on were no longer available (NARDIL) & despite trying other tabs I am back to how I used to be. I had to pack up my job. I am pre menopausal & suffer all the usual symptoms andwas advised to try herbal remedies I knew these had proved very succesfull for many people but I am desperate now for something to work. I have been on St Johns wort for nearly 3mths, Evening Primrose Oil & Agnus Castus for 3wks. Im afraid to go very far even with family or friends, always tired n blurry eyed and depressed!!
The Japanese rarely suffer menopausal symptoms due to their diet high in soy. Soy is a phytoestrogens (phytoestrogens mimic estrogen). Other phytoestrogens include black cohosh, **** quai, gingko biloba, ginseng, red clover.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.